Loperamide Gone Wrong (Possible Journal) - Part 29

By girlondrugs · Mar 19, 2015 · ·
  1. Still muttling through the forums and reading about Gabapentin for opiate withdrawals and such and all I see are people taking them while they are off their DOC and already going through withdrawals.

    I don't want to take them with the loperamide if i shouldn't. Sigh, what to do. I only have 30 of them for the month, so should I wait until I drop my dose to say 20 before I start the gabapentin. I think this would be easier if I already had the Kratom lol

    I think I'll start back on my kava tea tonight as well.

    Everyone please come back lol

Comments

  1. Roaddoggy
    Hey girlondrugs, sorry I have not stopped in recently. Just trying to get caught up on your thread. I also experienced trouble with vision. I would struggle to be on the computer. It would almost make me loose focus. It even maid my eyes burn.

    So you just got a script of gabapentin? I would say they could help. I am taking them for Benzo withdrawals. But I am prescribed 120 600mgs Gabapentin a month. But I am only taking less than half of what I am prescribed.

    So although I do believe Gabapentin will help, I think you may need more than 30 to get through a month. I think I would try to get my doctor to prescribe you more.

    I can tell you Kratom will help a lot with getting off Loperamide. I have seen a few folks, who have had great success using Kratom. I think I even suggested it to you, when you started this thread.

    But as you already know, you don't simply want to trade a Loperamide habit for a Kratom habit. Although. I am sure a kratom Habit, would be a healthier choice.

    Anyway, Glad your still keeping the Kava around. I sure found it helpful for my withdrawals. Ill be also having a nice Kava tea, this evening. I sure am wishing you the best, on your recovery. I just wanted to stop in, and tell ya, I am thinking about you. Much Love Roaddog....
  2. jjonhson88
    Let me know how the gabapentin does for the RLS. If it's substantial, which I fear it may not be, I'll get some myself and accelerate my taper. I'd be off the stuff if not for the RLS, I think.
  3. jjonhson88
    Doing another drastic reduction starting today, which I expect to be quite difficult for the next few weeks. My determination to regain my health is such that I will push through it though. 30 pills/day down from 60, enduring through the withdrawal. I may end up switching to a conventional, shorter acting opioid to taper off of, ultimately, because I still feel the toxicity of the loperamide despite the acute heart problems getting better. Opioids aren't really accessible where I live, but I'm truly becoming desperate, absolutely desperate to just be off of the loperamide, even if it means being on a safer opiate for a short time. I can't afford to buy kratom and it not be effective, and I highly doubt it will be, so I'm at a loss. I've considered finding bulk poppy seeds and maintaining on PST, but that's so highly variable that it's not a great option either. Cold turkey is not an option by any stretch, not because of lack of will or strength, but because I *have* to have at least a low level of functionality. There's *zero* functionality in full loperamide withdrawal. :(
  4. ianzombie
    Before writing off kratom and using opiates you should give it a try, many people have used it to get off far stronger addictive drugs. Buying does not have to be expensive, just avoid head shops and stick to plain leaf, buy in bulk from the source if you can.
    I can't imagine it is more expensive than anything else you are considering trying, it should be a lot cheaper.
  5. Roaddoggy
    I really agree with ianzombie, on this. Kratom, I believe, is hands down, your best option. I feel quit confident, that if you find some quality Kratom, you should be able to easily stop the loperamide.

    Kratom, will stop the Loperamide withdrawals. I know, its hard to understand, how it works, but it does. Remember, I started taking Loperamide, to avoid Kratom withdrawals. I also found, if Kratom, to be very cheap, compared to opiates. Much Love Roaddog....
  6. lostlygirl
    Hi Girlindrugs,

    I just briefly skimmed through your journal so I apologize if I am giving you information that you already have or is no longer relevant. I know it can be frustrating when someone jumps in on a thread without reading first and gives awful advice!

    I found your thread through jjohnson posting on my journal (thanks, jjohnson, that was very kind! :) )

    Loperamide is nothing to scoff at in terms of withdrawals. Loperamide is fentanyl that has been formulated to not cross the Blood Brain Barrier. It works for physical opiate withdrawals because it provides opiates (fentanyl) to the thousands of MU receptors littered throughout our body that are not located in our brain.

    Fentanyl is one of the strongest opiates out there. Its the only opiate strong enough to knock methadone right off of the MU receptors. Its some seriously strong shit. All of the MU receptors that are not located in your brain are basically getting a lovely, strong, high dose of fentanyl. Your MU receptors are not going to give that up without a fight!

    By using Loperamide to help with Tramadol withdrawals was basically like taking a hammer to a splinter. You are in essence withdrawing from fentanyl. Makes more sense now why it's so hard, hu?!

    The other issue with loperamide is its long half life. In terms of length of withdrawal it's more like methadone than fentanyl. Fentanyl in its non-loperamide form is relatively short acting. As JD mentioned, loperamide is stored in fat cells, making withdrawals particularly long and drawn out. Its like withdrawing from a stronger version of methadone.

    A show taper may be your best bet. I haven't ever tried Kratom, although many people have had good results with it.

    I used Loperamide to help with Fentanyl withdrawals/addiction. I had no physical withdrawal symptoms whatsoever (which would make sense seeing as I was basically using a modified version of the same drug).

    Anyway, I just wanted to basically say that there's a very good reason you are finding this so difficult to get off! Be patient with yourself, you are withdrawing from a very strong opiate. :)
  7. KingLope
    Hey guys just checking in wishing you all the best. This topic has taught me a lot more about loperamide and it's effects than I even knew. Someone asked what effects I'd get from 600mg doses and to be honest they were more pleasurable than heroin, or maybe I just wasn't able to feel the heroin anymore but I got no enjoyment out of it while I was using 200 lope at a time which led me to dropping my dope habit. Best way I can explain it is like a very dirty fentanyl high, my eyes would get super red at these doses, I couldn't carry anything over 20 pounds for more than 10 seconds, my muscles would literally just give out. I'd have trouble seeing, focusing on anything too far away (not sure what causes that, I would like to know if anyone has any idea). I'd even nod out if I dosed a lot during the day and redosed at night.

    it's been like 60 days since the last time I used lope and I've been feeling much better in the last week or 2. I can't imagine ever going through it again, thinking I'd be a-okay in a week only to find out it took a month just to be able to fall into a very broken sleep pattern and still wake up with a runny nose, achey joints. I do suppose the length correlates to loperamides fat solubility.I hope everything works out for all of you and I look forward to checking in on your progress
To make a comment simply sign up and become a member!